# SDR DALA1113989878

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 1,849 hours, 1,625 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Attach Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1136 PYLON BULKHEAD AFT SIDE ATTACH ANGLE AT L17L CRACKED.  REMOVED ANGLE IAW DC-9 SRM 51-3 AND P IAW DC-9 SRM 51-10-3.  INSTALLED ANGLE IAW DC-9 SRM  51-30-5.  REQUIRED INSPECTION COMPLETED.
